I'm on my second month of the pills and i had my period 2 weeks ago and now i have it again is alcohol or drugs why?
The alcohol should not affect the effectiveness of the pill. As far as other drugs, can't really say without knowing what drugs you are referring.
Irregularity in menstral cycle is a common side effect of the pill especially until your body adjusts to it. What you are experiencing is probably break through bleeding and is nothing unusual unless it lasts a long time. If the flow gets very heavy or last longer than a normal period, please, contact your doctor asap
Hope this helps,
- Ortho Micronor Information for Consumers
- Ortho Micronor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Micronor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2012 • 3 answers
Ortho Micronor - I have been on micronor for 3 months now just started my 4th pack of pills. I just?
Posted 27 Jan 2014 • 1 answer
Posted 13 Oct 2015 • 0 answers
Posted 8 Nov 2015 • 0 answers
Posted 28 Jan 2016 • 0 answers